# SDR DALA2023050803603

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 69,354 hours, 22,717 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:612. CORRECTIVE ACTION: ADJUSTED DOOR 4R LOWER LINING IAW B757 AMM 52-11. NOW KNUCKLE KNOCKER OPS OK. (2753070)
